# SDR QXEA2014051500401

- Difficulty date: May 6, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL 622CT HAS CORROSION/PITTING IN THE FASTENER HOLES IN MULTIPLE LOCATIONS.  EVALUATE FUEL PANEL 622CT.  REWORKED FASTENER HOLES ON 622CT, FOUND TO BE OUT OF LIMITS, REF SRM 57-10-35 6.A (1) AND (2) PAGE 2 OF 3. COMPLIED WITH M-184. PANEL 622CT REQUIRES REPLACEMENT AND INSTALLATION.  RECEIVED NEW PANEL FROM STOCK.  INSTALLATION ACCOMPLISHED ON JOB 5403735, OP 5012, T/C FOM4-622CT.
